# SDR 20000721SH018

- Difficulty date: June 9, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N17825
- Make and model: Beech F33A
- Aircraft serial: CE711
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 642594CP
- Condition: Cracked
- Location: Nr 3 Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 3 CRACKED FROM BOTTOM SPARK PLUG HOLE THROUGH EXHAUST PORT EXTENDING  INTO EXTERNAL FINDS.  FOUND DURING COMPRESSION CHECK FOR ANNUAL INSPECTION. CHANNEL CHROME CYLINDER, EXACT HOURS ON CYLINDER UNKNOWN (CHROME PLATED 9/86).  SUBMITTER RECOMMENDED LIFE LIMIT ON CYLINDER HEAD SHOULD NOT EXCEED 1,800 HOURS.  (X)
